Journal of Applied Mathematics and Stochastic Analysis
Volume 16 (2003), Issue 2, Pages 191-200
Initial and boundary value problems for nonconvex valued multivalued functional differential equations
1Université de Sidi Bel Abbès, Laboratoire de Mathématiques, BP 89, Sidi Bel Abbès 22000, Algeria
2University of Ioannina, Department of Mathematics, Ioannina 451 10, Greece
Received 1 March 2002; Revised 1 March 2003
Copyright © 2003 M. Benchohra and S. K. Ntouyas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this note we investigate the existence of solutions of initial and boundary value problems defined on a compact interval to some classes of functional differential inclusions.
We shall rely on a fixed point theorem for contraction multivalued maps due to Covitz
and Nadler and Schafer's theorem combined with lower semicontinuous multivalued operators with decomposable values.